Alert archive / Iowa / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 340, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Sep 13, 2010, 6:06 PM CDT for Decatur County, Lucas County, Wayne County, Iowa. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 13, 2010, 6:06 PM CDT (23:06 UTC)
- Expired
- Sep 13, 2010, 6:45 PM CDT
- In force
- 39 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Decatur County, IA, Lucas County, IA, Wayne County, IA
The radar
The Des Moines radar (KDMX), 102 km from the middle of the area, began a volume at 23:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 13, 6:20 PM CDT | HAIL 0.88 | 2 S Humeston, IA | TIME ESTIMATED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 11.1 hours before the alert went out and 248 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1214 J/kg
- Mixed-layer CIN
- -68 J/kg
- Mixed-layer LCL
- 967 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
261
WUUS53 KDMX 132306
SVRDMX
IAC053-117-185-132345-
/O.NEW.KDMX.SV.W.0340.100913T2306Z-100913T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
606 PM CDT MON SEP 13 2010
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN DECATUR COUNTY IN SOUTH CENTRAL IOWA...
SOUTHWESTERN LUCAS COUNTY IN SOUTH CENTRAL IOWA...
WAYNE COUNTY IN SOUTH CENTRAL IOWA...
* UNTIL 645 PM CDT
* AT 605 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 12
MILES NORTHWEST OF CORYDON...OR 51 MILES SOUTH OF DES MOINES...AND
MOVING EAST AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
CORYDON...HUMESTON...DERBY...ALLERTON AND MILLERTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. IF YOU ARE IN A
MOBILE HOME...GET OUT NOW...AND SEEK SHELTER IN A REINFORCED
BUILDING.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS. TURN AROUND DON'T DROWN.
&&
LAT...LON 4073 9361 4090 9359 4090 9356 4094 9356
4095 9320 4065 9322
TIME...MOT...LOC 2306Z 275DEG 13KT 4085 9352
WIND...HAIL 60MPH 1.00IN
$$
WILKINS2 follow-up statements
566
WWUS53 KDMX 132330
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
630 PM CDT MON SEP 13 2010
IAC053-117-132340-
/O.CAN.KDMX.SV.W.0340.000000T0000Z-100913T2345Z/
DECATUR IA-LUCAS IA-
630 PM CDT MON SEP 13 2010
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN LUCAS AND
NORTHEASTERN DECATUR COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED ACROSS AND MOVED
OUT OF THE WARNED AREA.
LAT...LON 4072 9356 4090 9356 4090 9321 4090 9320
4065 9322
TIME...MOT...LOC 2330Z 275DEG 13KT 4084 9341
$$
IAC185-132345-
/O.CON.KDMX.SV.W.0340.000000T0000Z-100913T2345Z/
WAYNE IA-
630 PM CDT MON SEP 13 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WAYNE COUNTY
UNTIL 645 PM CDT...
AT 626 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES
NORTHWEST OF CORYDON...OR 52 MILES SOUTH OF DES MOINES...MOVING EAST
AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
CORYDON...ALLERTON AND MILLERTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE FOR LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE
OUTSIDE SHOULD MOVE TO A REINFORCED BUILDING AND AWAY FROM WINDOWS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS. TURN AROUND DON'T DROWN.
&&
LAT...LON 4072 9356 4090 9356 4090 9321 4090 9320
4065 9322
TIME...MOT...LOC 2330Z 275DEG 13KT 4084 9341
WIND...HAIL 60MPH 1.00IN
$$
WILKINS533
WWUS53 KDMX 132341
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
641 PM CDT MON SEP 13 2010
IAC185-132351-
/O.EXP.KDMX.SV.W.0340.000000T0000Z-100913T2345Z/
WAYNE IA-
641 PM CDT MON SEP 13 2010
...THE SEVERE THUNDERSTORM WARNING FOR WAYNE COUNTY WILL EXPIRE AT
645 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4072 9356 4090 9356 4090 9321 4090 9320
4065 9322
TIME...MOT...LOC 2341Z 275DEG 13KT 4084 9336
$$
WILKINSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 13, 4:11 PM CDT, 1 hour 55 minutes earlier.
Area forecast discussion, Sep 13, 4:11 PM CDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 411 PM CDT MON SEP 13 2010 .SHORT TERM /TONIGHT/... PRIMARY CONCERN TONIGHT IS OBVIOUSLY CONVECTIVE TRENDS. MCS HAS GRADUALLY GROWN IN RIGHT ENTRANCE REGION OF SRN GREAT LAKES JET SEGMENT ABOVE ZONE OF WARM ADVECTION AND STEEP MID LEVEL LAPSE RATES ALONG ELEVATED INSTABILITY GRADIENT. CONFIDENCE IN EVOLUTION TONIGHT NOT THE GREATEST WITH DIFFERENT SOLUTIONS FROM NAM/GFS VERSUS HIGHER RESOLUTION WRF RUNS. 12Z SPC NMM WRF RUN PLACES MORE EMPHASIS ON GREATER SFC BASED POTENTIAL TO OUR SOUTH ALONG SRN NE AND IA/MO WRM FRONT DEPICTED ON 20Z SFC ANLYS. 00Z NSSL ARW WRF IS SIMILAR...ALTHOUGH IT DOES DROP MCS INTO NRN IA OVERNIGHT. AT THE MOMENT...IT SEEMS AS THOUGH A NAM/GFS/SREF COMPROMISE IS THE BEST BET WITH A BLEND PRODUCING BOTH SFC BASED AND ELEVATED CONVECTION SIMULTANEOUSLY. WHILE BOTH THE NAM AND GFS BRING ELEVATED CONVECTION INTO IA THROUGH THE NIGHT...NAM IS MUCH MORE AGGRESSIVE WITH INSTABILITY AND STRENGTH OF BAROCLINIC ZONE. 12Z NAM HAD ELEVATED INSTABILITY UP TO 2500 J/KG WITH NIL CINH AND STRONGER ISENT LIFT ALONG 305/310K SFCS AND THIS STRONGER SOLUTION VS GFS MAY BE MORE REALISTIC. COULD SEE SEVERAL ROUNDS OF SEVERE WEATHER AND LOCALLY HEAVY RAINS OVERNIGHT. .LONG TERM /TUESDAY THROUGH MONDAY/...FAIRLY ACTIVE WEATHER PATTERN DURING THE EXTENDED PERIOD WITH A PAIR OF SHORTWAVE TROUGHS TO PUSH ACROSS THE REGION...WITH THE STRONGEST SYSTEM THROUGH ON WEDNESDAY INTO EARLY THURSDAY. MODELS ARE IN DECENT AGREEMENT WITH SHORTWAVE EXITING THE STATE ON TUESDAY...WITH THE NAM A LITTLE MORE AGGRESSIVE TOMORROW MORNING. MODELS SEEM TO BE IN GOOD AGREEMENT WITH BIGGER SYSTEM BY MID WEEK...WITH A QUICK SHORTWAVE TO MOVE ACROSS THE STATE WEDNESDAY AND THEN THE MAIN TROUGH/COLD FRONT TO PUSH THROUGH WEDNESDAY NIGHT INTO THURSDAY. GFS IS SLIGHTLY FURTHER SOUTH WITH QPF BULLSEYE BY THURSDAY MORNING...WHILE THE NAM/ECMWF PEG CENTRAL TO SOUTHERN IOWA FROM 00Z TO 12Z THURSDAY. HOWEVER...VERY SUBTLE DIFFERENCES FROM PREVIOUS MODEL RUNS AND SO WITH THE CONSISTENCY IN MODEL RUNS...INCREASED THE AMOUNT OF QPF AND POP AMOUNTS WEDNESDAY AND WEDNESDAY NIGHT. TUESDAY...INCREASED POPS ACROSS THE SOUTH THROUGH THE MORNING HOURS AS ISENTROPIC LIFT CONTINUES THROUGH 18Z TUESDAY. BUFR SOUNDINGS QUICKLY DRY OUT DURING THE AFTERNOON TUESDAY AND LIFT CONFINES TO THE SOUTHEAST. KEPT WITH TREND OF CONDITIONS DRYING OUT FROM NORTHWEST TO SOUTHEAST TUESDAY AFTERNOON AND EVENING. WEDNESDAY AND THURSDAY...VERY SUBTLE AND WEAK SHORTWAVE TO PUSH ACROSS THE STATE WEDNESDAY MORNING AHEAD OF MAIN TROUGH THAT WILL MOVE ACROSS THE REGION WEDNESDAY EVENING INTO THURSDAY. MAIN CONCERN WAS WITH THE HEAVY RAIN POTENTIAL WEDNESDAY AFTERNOON INTO THURSDAY MORNING. NAM/ECMWF ARE IN GOOD AGREEMENT WITH HIGHEST QPF BULLEYE ACROSS EASTERN CWA WEDNESDAY NIGHT. VERY GOOD ISENTROPIC LIFT ALONG WITH BUFR SOUNDINGS BECOMING DEEPLY SATURATED BY 00Z THURSDAY. WARM LAYER CLOUD DEPTHS RANGE AROUND 12KFT WITH SOME ELEVATED CAPE AVAILABLE WEDNESDAY EVENING. PW VALUES RANGE IN THE 1.50 TO NEAR 2 INCHES WEDNESDAY AFTERNOON INTO EARLY THURSDAY. SHEAR IS NOT TERRIBLY IMPRESSIVE WRT SEVERE POTENTIAL AS 0-1KM VALUES RANGE UNDER 20KTS WITH DEEP LAYER SHEAR UNDER 50KTS. SO BEST SEVERE POTENTIALLY LOOKS TO BE ACROSS SOUTHERN IOWA DURING THE DAY WEDNESDAY AND THEN LOOKS QUICKLY DIMINISH DURING THE EVENING. FRIDAY INTO THE WEEKEND...ANOTHER WEAK SHORTWAVE MOVES ACROSS THE REGION SATURDAY AND SUNDAY AND KEPT WITH ONGOING POPS. NO MAJOR CHANGES PAST FRIDAY WITH THE PREVIOUS FORECAST. && .AVIATION... 13/18Z...CONVECTIVE TRENDS WILL BE THE PRIMARY FOCUS THROUGH THIS PERIOD. EXPECT SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS...THE FIRST OF WHICH IS QUITE ELEVATED...9KFT OR ABOVE...AND JUST CROSSING THE MO RIVER INTO IA NEAR KSUX/KTQE RIGHT NOW. HAVE CARRIED SEVERAL HOURS OF VCSH/CB WORDING AT KFOD TO ACCOUNT FOR THIS...AND MAY HAVE TO INTRODUCE SIMILAR WORDING AT KDSM LATER THIS AFTERNOON. LATER TONIGHT ADDITIONAL AND LIKELY STRONGER CONVECTION SHOULD DEVELOP WEST OF THE MO RIVER REACHING IA EARLY TUE MORNING. THIS SHOULD BE RELATIVELY HIGH BASED AS WELL SO HAVE CARRIED VFR THROUGHOUT THE NIGHT AND TUE MORNING. LOWER CONDITIONS ARE POSSIBLE...BUT CONFIDENCE IN LOCATION AND TIMING NOT GREAT ENOUGH TO CARRY AT THE MOMENT. SIMILAR CONFIDENCE IN CONVECTION...SO NOTHING MORE THAN CB RIGHT NOW. && .DMX WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...SMALL LONG TERM...PODRAZIK AVIATION...SMALL
Hazardous weather outlook, Sep 13, 2:59 PM CDT, 3 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 259 PM CDT MON SEP 13 2010 IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-081>086- 092>097-141100- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION- CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE- DAVIS- 259 PM CDT MON SEP 13 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MUCH OF CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS OVER WESTERN IOWA LATE THIS AFTERNOON WILL BECOME MORE NUMEROUS AND STRONGER LATER TONIGHT AS THEY MOVE FROM WEST TO EAST ACROSS THE STATE. SOME OF THESE STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. LOCALLY HEAVY RAIN MAY ACCOMPANY THE STRONGER STORMS AS WELL AND LEAD TO PONDING WATER AND LOCALIZED FLOODING...ESPECIALLY OVER SOUTHERN IOWA. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NON SEVERE STORMS WILL REMAIN ON TUESDAY MORNING WITH A HEAVY RAIN THREAT...BEFORE ENDING BY MIDDAY. THUNDERSTORM CHANCES WILL RETURN ON WEDNESDAY INTO EARLY THURSDAY...AND AGAIN OVER THE WEEKEND. AT THIS POINT...SEVERE WEATHER APPEARS LIMITED...HOWEVER THE STORMS WILL BE CAPABLE OF PRODUCING HEAVY DOWNPOURS AND LOCALIZED FLOODING AROUND MIDWEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT. SMALL
In the hours before
Special weather statement, Sep 13, 3:04 PM CDT, 3 hours 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 304 PM CDT MON SEP 13 2010 IAZ044>046-057-058-132100- AUDUBON-CARROLL-CRAWFORD-GREENE-GUTHRIE- 304 PM CDT MON SEP 13 2010 ...STRONG THUNDERSTORMS CONTINUE OVER WESTERN IOWA... AT 300 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER NORTHWESTERN AUDUBON COUNTY...MOVING EAST AT 40 MPH. PENNY SIZE HAIL...WINDS GREATER THAN 30 MPH...AND BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... AUDUBON BY 310 PM CDT... 7 MILES SOUTH OF COON RAPIDS BY 325 PM CDT... 8 MILES SOUTH OF BAYARD BY 335 PM CDT... GUTHRIE CENTER AND 9 MILES SOUTH OF BAGLEY BY 345 PM CDT... PANORA AND YALE BY 350 PM CDT... SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. SMALL
Local storm report, Sep 13, 3:57 PM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
357 PM CDT MON SEP 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0257 PM TSTM WND GST DENISON 42.02N 95.35W
09/13/2010 M63 MPH CRAWFORD IA MESONET
&&
MS SEP 10Local storm report, Sep 13, 4:00 PM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
400 PM CDT MON SEP 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0348 PM HAIL 4 S GUTHRIE CENTER 41.62N 94.51W
09/13/2010 E0.88 INCH GUTHRIE IA TRAINED SPOTTER
&&
RHATTEBELocal storm report, Sep 13, 4:41 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
441 PM CDT MON SEP 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HAIL 5 SSE PANORA 41.62N 94.34W
09/13/2010 E0.88 INCH GUTHRIE IA TRAINED SPOTTER
&&
RHATTEBESpecial weather statement, Sep 13, 5:54 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 554 PM CDT MON SEP 13 2010 IAZ070-071-081>084-093>095-132345- ADAIR-ADAMS-CASS-CLARKE-DECATUR-LUCAS-RINGGOLD-UNION-WAYNE- 554 PM CDT MON SEP 13 2010 ...HEAVY RAINFALL WITH GUSTY WINDS AND SMALL HAIL LIKELY... AT 548 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORMS FROM SOUTHERN CASS COUNTY SOUTHEAST INTO NORTHERN WAYNE COUNTY. THEY WERE MOVING EAST AT 25 MPH. HAIL OF UP TO ONE HALF INCH IS POSSIBLE WITH WINDS OF UP TO 30 MPH. RAINFALL OF 1 TO 2 INCHES IN LESS THAN AN HOUR WILL CAUSE LOCAL FLOODING. LOCATIONS IMPACTED INCLUDE... SHANNON CITY... ARISPE... AFTON... ARISPE... TINGLEY... LORIMOR... THAYER... ELLSTON... MURRAY... GRAND RIVER... WELDON... VAN WERT... OSCEOLA... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
Local storm report, Sep 13, 5:56 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
556 PM CDT MON SEP 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0549 PM HEAVY RAIN 1 NW GRISWOLD 41.25N 95.16W
09/13/2010 M2.64 INCH CASS IA TRAINED SPOTTER
SPOTTER REPORTED 2.64 INCHES PRECIPITATION FELL IN LAST
TWO HOURS. PEA SIZE HAIL
&&
RHATTEBEThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 13, 2:27 PM CDT | Severe Thunderstorm Warning | DMX | Crawford | 46 min |
| Sep 13, 3:40 PM CDT | Severe Thunderstorm Warning | DMX | Dallas, Guthrie | 50 min |
| Sep 13, 4:04 PM CDT | Severe Thunderstorm Warning | DMX | Dallas, Guthrie | 26 min |
| Sep 13, 5:02 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Adams, Union | 43 min |
| Sep 13, 5:45 PM CDT | Flash Flood Warning | DMX | Cass | 4 hr |
Nearby
Severe Thunderstorm Warnings in Iowa, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.